| Model Number |
1400400-08 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the mid right coronary artery (rca) with heavy calcification, moderate tortuosity and 90% stenosis.After cutting, the 4.0x8.Xmm nc trek neo balloon dilatation catheter (bdc) was inflated twice.The first inflation was for 10 seconds at 16 atmospheres and the second inflation was for 10 seconds; however, in this inflation a rupture occurred at 18 atmospheres.There was resistance during advancement due to anatomy.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.